# SDR DHL2002741007

- Difficulty date: May 25, 2002
- Submitted: May 28, 2002
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Motor
- Condition: Leaking
- Location: T/E Flap
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

A-SYS FLUID LOSS TO -0-, THEN PRESSURE DEC TO -0-.  COMPLETED ALT PROCEDURE.  FOUND O/B FLAP DRIVE RT W/W LEAKING.  REPLACED FLAP MOTOR, OPS/LEAK CHECKED SATISFACTORY.
